# SDR MASA2011051702746

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 14,954 hours, 12,245 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Missing
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC WICK LETTER A ON CDL MISSING ON RUDDER.  INSTALLED STATIC WICK.
